# SDR SCNA20131010176

- Difficulty date: September 23, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBD FAN COWL RUB STRIP AND SKIN CHAFED.  R & R RUB STRIPS AND REPAIRED SKIN DAMAGE ON NR 1 INBD FAN COWL.
